# SDR REXA2012122701826

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 23,639 hours, 21,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT DOES NOT HAVE RED INDICATING FLASHING LIGHT, AS SIGN THAT IT IS BEING CHARGED.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY REF AMM 25-61-02.
